Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from anatal gastrarites. Took pan40. Having acute gastrarities. Took razo. Right treatment?

Dr. I am suffering from anatal gastrarites for that i was taking pan40 & pan d which dosent work and now since last week i am having acute gastrarities problem now my doctor suggested Halirab-D which also doesnt works and today he also suggested me to take Razo easy ,now the problem is the gas is moving up ward right side of my chest and moves towards backward of my chest and both the arms are paining for some time and i am not able to walk also . And if i sit than there is no problem. So, please suggest me some medicine or if i need to change my doctor .

with regards,

waiting for reply
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! You have not mentioned about your age. If you are above 40 yrs of age, then I would like to know if there is any difficulty in your breathing or not. If so, then you should have a complete cordio-vascular check up by a cardologist.
If the above is excluded, then most likely you are having hyperacidity, and possibly a peptic ulcer disease with posterior penetration. In this case you should adjust your dietary habits to more of roughage and less of fried and oily food. Also you should consider taking some kind of antacid, a probiotic and a proton pump inhibitor. In case you are not getting much relief, then you should consult a gastro enterologist who may suggest you to to for an ultrasound abdomen, or an endoscopic evaluation of your gastro intestinal tract.
Hope this information helps you out of your problem. Good luck.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor